[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] any suggestions

I went through nearly three weeks were I had to change sites everyday, and still
have to do so often. My pump trainer was at a loss as I used sites all over my
body as well as changed between softstes, sill's and bent needle. We have come
up with a theory and by no means is scientific but it is something she see's in
some of her patients with my type of problems. I have sever allergies and I take
histamine blockers at least twice sometime 6 times a day every day for the past
25 years. I also took shots for 10. We think that it may be possible for people
with bad allergies to have to change sites more as the body may respond in a
reactionary way to the site. I know when my allergies are really bad my sites go
bad sooner, I simply can take bolus after bolus and nothing happens, if I take a
injection or change sites my bg comes right down. There is no itching, redness
or pain and I do use bactraban ( wrong spelling ) before and after the site.
The other factor is the time frame, if I have a bad insertion I know within 2
hours i.e.: pain, when I am going through a daily site change I can almost pin
it to the hour that site is going to stop working, it always is within 25 and 28
hours after insertion, to me that suggest a possible consistent attack from my
body to the site,  have not been pumping long enough to track this for several
months but I plan to and if you are interested I will let you know what I find.
When I was on shots the something like this would happen I would go for months
taking shots and the next day the sites would be red and itchy it did not seem
to matter what type of insulin or where I took the shot and just like it came it
would go away.
Just an idea you take care

Insulin-Pumpers website http://www.insulin-pumpers.org/